# SDR FDEA202010022398

- Difficulty date: October 2, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42726
- Aircraft time: 6,578 hours, 2,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Bs1578
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEHIND BULK PIT AFT BULKHEAD, AT STA 1578, MAIN CABIN FLOOR SUPPORT CANTILEVER L-ANGLE IS CRACKED.  REMOVED AND REPLACED NEW L-ANGLE, PER B767 SRM 51-40-02 AND BAC DWG 146T5650 REV C.
